Levetiracetam induced polyneuropathy: A case report

P. Kapoor, P. McCabe, Milind J. Kothari

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We report the first case of polyneuropathy induced by levetiracetam, an anti-epileptic medication. Follow up electrodiagnostic studies showed significant improvement after discontinuation of the medication.

Original languageEnglish (US)
Pages (from-to)15-17
Number of pages3
JournalElectromyography and Clinical Neurophysiology
Volume45
Issue number1
StatePublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Physiology
  • Clinical Neurology
  • Physiology (medical)

Fingerprint Dive into the research topics of 'Levetiracetam induced polyneuropathy: A case report'. Together they form a unique fingerprint.

  • Cite this

    Kapoor, P., McCabe, P., & Kothari, M. J. (2005). Levetiracetam induced polyneuropathy: A case report. Electromyography and Clinical Neurophysiology, 45(1), 15-17.